MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter entrapment on guidewire occurred.The 100% stenosed target lesion was located in a shunt in the severely tortuous and moderately calcified forearm vessel.After a non-bsc introducer sheath was inserted and a non-bsc guidewire crossed the lesion, a 7.0mmx40mmx80cm sterling balloon catheter was advanced for treatment.However, during advancing, it was stuck for about 30cm from the tip of the guidewire.Both devices were simply removed and the procedure was completed with another of the same device.There were no patient complications nor injuries reported.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11654188
Report Number2134265-2021-04193
Device Sequence Number14354978
Product Code DQY
UDI-Device Identifier08714729124108
UDI-Public08714729124108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2021
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0022267472
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: FUGA; INFLATION DEVICE: ENCORE; INTRODUCER SHEATH: MEDIKIT